# SDR SWAA2022020231990

- Difficulty date: September 20, 2017
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N8301J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36980
- Aircraft time: 19,628 hours, 8,202 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON AFT CARGO FLOOR TO SIDE WALL SUPPORT STA 727D-767; RBL22; WL164 / FOUND MUTLIPLE AREAS ON SIDEWALL TO FLOOR SUPPORT TO HAVE CORROSION MEASURING 1'X1' OVER 50% MATERIAL LOSS FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2. REPLACED SIDEWALL TO FLOOR SUPPORT AT STA 727D TO STA 767 RBL 22 WITH BAC 1496-377 7075T62 LOT#5049572. FABRICATED REPAIR SPLICE FROM BAC 1496-377075T62 LOT#5049572 IAW SRM 53-00-53-2R-6. INSTALLED REPAIR SPLICE FROM BAC 1496-377 7075T62 LOT#5049572 IAW SRM 53-00-53-2R-6. INSTALLED FLOOR SUPPORT AND REPAIR SPLICE IAW SRM 53-00-53-2R-6; DWG#146A7500; AND SRM 51-40-02-0G-0
